# SDR EISA96114

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 1 SLAT, INBOARD TRACK ATTACH FORWARD ANGLE BRACKET CRACKED.  FABRICATED AND INSTALLED REPAIR PER SRM 51-40-03.  TT:  66,991:57 HOURS.  TC:  45,084.  (X)
